# SDR DL73S950425

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: R 2 Door
- Component: 3114981
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE R-2 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOP.  REPLACED REFLECTOR AND BULB OPERATION NORMAL.
